Categorized | Acne

---------------> Put Adsense or 300x250 Ad Here <---------------

What Are the Vitamin Supplements That Cause Acne?

When talking about vitamin supplements that cause acne, it is rather hard to find any. Vitamins are essential to the well-functioning of our bodies. Lack of any leads to fatigue, pain, and other more severe side-effects. Vitamins usually help us by keeping us healthy and by fighting bacteria; they improve our immune system and speed up healing processes.

However, anything that exceeds the normal limits can and will be harmful, even vitamins. In the fight against acne, it is important to always keep in mind that healing is a slow process that requires a lot of patience and perseverance. Trying to accelerate the healing process or acne treatment can lead to other conditions, most of them being very unpleasant, this is why there are some vitamin supplements that cause acne.

Is vitamin A, B and C supplements that cause acne?

When taken in large doses, the vitamins cause breakouts. In this case, instead of healing they will only worsen your condition. This is the case of vitamin A and B, but vitamin C makes no exception.

In large doses, vitamin A leads to blistering, dryness and peeling. If you have greasy skin, vitamin A can help you reduce sebum secretions. It is not recommended for dry skin and in high amounts it is not recommended for any types of skin. To the surprise of many, dry skin is as prone to acne as is greasy skin.

Vitamin B provides a healthy skin tone, but an exaggerated dosage causes acne eruption. There have been reported some cases where patients developed acne while under treatment with B12 and B6 supplements. These cases are rare and you should not be alarmed. Nonetheless, overdoses lead to vitamin supplements that cause acne.

It is very hard to reach an overdose of vitamin C, but when it happens, it has unwanted side-effects such as diarrhea and cramps. It does not affect your acne directly, but surely you do not want to spend your day in the bathroom.

Is iodine a supplement that causes acne?

Yes. Iodine is found in supplements and multivitamins as well as in seafood or milk. Just like the vitamins mentioned above, iodine is harmful only in large amounts, being vitamin supplements that cause acne. It does not complement or fight against acne at all. On the contrary, toxic levels of iodine lead to skin rash and redness and acne production. If you take your daily iodine dose from you food, avoid any supplements that contain it.

As we have seen, vitamins are not always good in treating acne. Well, they are, as long as we pay attention to the amount we take. Whenever following a prescribed treatment, make sure not to supplement… your supplements.

Acne cannot be cured; sometimes it is just a passing phase (like during puberty), while in other cases it is a condition you have to live with. There are numerous treatments that can help you keep acne under control but an important and often decisive factor is our disposition: a lot of patience and understanding of our bodies is required, features without which any fight against the condition would be useless. Do not forget that in large doses, there are some vitamin supplements that cause acne.

Leave a Reply